# SDR ASAA0781852

- Difficulty date: July 4, 2007
- Submitted: July 9, 2007
- Operation: Air carrier
- Aircraft: N975AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53451
- Aircraft time: 44,364 hours, 22,913 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 995823885
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO SHEAR TIE CORRODED AT BS 1322 BETWEEN LONG 26R AND 25R.  REMOVED DAMAGED SECTION OF SHEAR TIE, FABRICATED, LOCATED, DRILLED AND INSTALLED SHEAR TIE AND REPAIR SPLICES IAW SRM 53-03 PG 4M FIG 3, 51-60-0 PG 5 FIG 1 SH 1.
